# SDR ASAA2023072644275

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,267 hours, 2,506 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"WX FAIL" MESSAGE ON PFD. OCCASIONAL OK, BUT MOSTLY WX FAIL WHEN ATTEMPTING TO USE IN VARIOUS MODES. GROUNDED - YES. ACCOMPLISHED WEATHER RADAR OPS CHECKPER AMM 34-41-00. OPS CHECK NORMALNO HISTORY FOR 30 DAYS.SEAMC PAT NOTIFIED.
